# SDR SWAA2018051621979

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 43,903 hours, 25,898 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: 5874002230
- Condition: Worn
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY OVERWING EXIT HATCH DOOR HANDLE COVER HOOK AND LOOP WAS FOUND WORN.    REPLACED THE HOOK AND LOOP IAW SIP, COVER SECURED IN PLACE.
